# SDR FDEA201007272713

- Difficulty date: July 27, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,205 hours, 38,606 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458346
- Condition: Corroded
- Location: Bs 1100 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27L AT BS 1100. REMOVED CORROSION. EVALUATED AREA ORIGINAL .063 MATERIAL LOSS .015 MATERIAL REMAINING .048 FOUND AREA TO BE OUT OF LIMITS. CUTOUT DAMAGED AREA APPROX DIM: 5". FABRICATED STRINGER FILLER FROM BAC 1498-145 7075T6   APPROX DIM: 5". FABRICATED STRINGER SPLICE FROM BAC 1498-131 7075T6 APPROX DIM: 19". INSTALLED STRINGER FILLER AND STRINGER SPLICE, IAW SRM 51-10-6, SRM 53-10-1 FIG 1, SRM 53-10-3 FIG 1 REV 103, SRM 51-10-2, AND SRM 51-30-2.
